English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Foliations on hypersurfaces in holomorphic symplectic manifolds

MPS-Authors
/persons/resource/persons236138

Sawon,  Justin
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Sawon, J. (2009). Foliations on hypersurfaces in holomorphic symplectic manifolds. International Mathematics Research Notices, 23, 4496-4545. doi:10.1093/imrn/rnp099.


Cite as: http://hdl.handle.net/21.11116/0000-0004-25DF-8
Abstract
There is no abstract available